# SDR C2XA05SH142

- Difficulty date: December 31, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 8,727 hours, 7,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PE11001F8
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND STRINGER 1L HAS CHAFE DAMAGE BETWEEN FRAMES 54 AND 55. MAINTENANCE REPAIRED STRINGER 1L BETWEEN FRAMES 54 AND 55 IAW EC 5310-010362.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
